# SDR HEEA955380

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 350A33211905
- Condition: Bearing Loose
- Location: T/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LOOSE IN BORE OF YOKE. REPLACED WITH SERVICEABLE T/R YOKE AND RETURNED AIRCRAFT TO SERVICE.
